Aa
A
A
Close
Avatar universal
hcg injection side effects
Hey everybody.  I took a hcg injection about a week and a half ago.  I am still having extremely sore breasts that's kind of getting on my nerves!lol  Is this normal 12 days after the injection?  I thought it would be out of my system by now.  Then I thought, well maybe I am pregnant and that's why they're still sore.  But I would only be like 2 weeks pregnant, I think that would be too early to have pregnancy symptoms.  Has anyone else dealt with this?  Please help.

higginsbl
Cancel
1 Answers
Page 1 of 1
318181 tn?1336447096
It's probably caused by high progesterone levels, which means you had a good, strong ovulation this cycle! Best of luck this month!
Comment
Cancel
318181 tn?1336447096
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Trying to Conceive Answerers
Avatar universal
Blank
961574 tn?1462909130
Blank
Lancaster, OH
Avatar universal
Blank
Avatar universal
Blank
1108141 tn?1443272987
Blank
Neenah, WI
Avatar universal
Blank
City of Angels